# SDR AALA201801109020

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 70,211 hours, 26,623 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653117
- Part serial: 08008H0020
- Condition: Cracked
- Location: L1
- Part time: 31,814 hours, 11,839 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THE L1 WINDOW CRACKED.  REMOVED AND REPLADED THE L1 WINDOW IAW TC 26C00053007,  AND 26C000530 15,  OPS CHECKED GOOD.
